Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Breathing difficulty, pain in chest and joints, vomiting sensation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: GERD
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
Doctor :   hi
User :   hi
Doctor :   Dr AAAAAAA here.
Doctor :   please proceed with your health query
User :   hi i have breathing problems from last 2 days
Doctor :   ok.
Doctor :   please describe your symptom in detail
User :   its getting difficult to breath, and having pain in and near heart area and pain in joints sometimes
User :   had fever for which im taking pills and now fever is ok
Doctor :   when do you have difficulty more? is it while inhaling or wile exhaling?
User :   consulted a doctor he said its due to gas
Doctor :   what medications were given to you?
User :   while exhailing
Doctor :   is the burning sensation in chest, is there burping? belching, upper stomach discomfort associated?
Doctor :   is there vomiting sensation associated?
User :   yes
User :   no vomiting sensation
Doctor :   ok.
User :   medications: topcel 2oomg, nise 100mg, rekool 20mg
Doctor :   ok
User :   checked blood pressure and said its normal
Doctor :   is there sweating, palpitation, chest pain radiation to jaw or shoulder or arms present?
User :   yes
Doctor :   when is the sensation more? is it present during the entire day?
Doctor :   what situations, conditions make it worse?
User :   in evening mostly
User :   now feel weakness
Doctor :   ok
Doctor :   when you went for your last visit with these complaints was ECG done for you?
User :   no this is the first time im having this compliant
Doctor :   ok
Doctor :   then i would recommend you to get an ECG done to rule out any cardiac related cause.
User :   ok
User :   is this due to tension
Doctor :   it could be related to stress, any stress causes increased gastric acid production and can lead to such symptoms
User :   im having lot of stress and tension as my father passed away last month
Doctor :   do these symptoms intensify after a heavy meal or fatty meal?
Doctor :   ok.
User :   yes after meal, and also my stomach becomes tight
Doctor :   ok, then most probably your symptoms are related to gastritis
Doctor :   you should practice stress relieving steps like being with friends and family, listening to music, spending time with your favorite game or hobby.
Doctor :   have a simple and balanced diet that is low in oil and fat content
User :   ok
Doctor :   never leave stomach empty for more than 3 hours except when you sleep
User :   ok
Doctor :   Take Digene syrup 20 ml before food 3 times a day along with your other medications
Doctor :   it will give relief from your symptoms
User :   sometimes when i stand i feel like loseing balance and gidiness
Doctor :   it could be again stress related and also due to severe gastritis
User :   ok
User :   will this gastritis cure ?
Doctor :   check your blood levels by doing a complete hemogram to look for anemia
Doctor :   yes with regular medication and follow up, with diet changes, it can be brought under good control
Doctor :   it wil take 2-3 months time to heal completely
Doctor :   and you might need to do an endoscopy to confirm the cause for the gastritis
User :   ok thank you very much doctor.
Doctor :   is there anything else I can help you with?
User :   no thats all.
Doctor :   thanks for consulting me. bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor